# SDR UATA2021092342410

- Difficulty date: September 13, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N424RA
- Make and model: Casa C212CC
- Aircraft serial: 242
- Aircraft time: 32,487 hours, 59,419 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame Splice
- Part number: NONE
- Part serial: NA
- Condition: Chafed
- Location: Zone 100
- Part time: 32,487 hours, 59,419 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS FOUND TO HAVE CHAFE DAMAGE TO THE R/H CARGO DOOR FRAME BEAM NEAR LOWER SPLICE OF CENTER BEAM SEGMENT. BLENDED CHAFED AREAS, REMOVED FACTORY SPLICE AND FABRICATED A NEW SPLICE TO ENCOMPASS CHAFE DAMAGE. ALL WORK CARRIED OUT IAW CASA SRM APPX II B-4 & B14.
